×

Found 178 Documents (Results 1–100)

Noncommutative crepant resolutions, an overview. (English) Zbl 1532.14014

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 2. Plenary lectures. Berlin: European Mathematical Society (EMS). 1354-1391 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

From art and circuit design to geometry and combinatorics. (English) Zbl 1526.05105

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 663-676 (2023).
MSC:  05C62 52C10
PDFBibTeX XMLCite
Full Text: DOI

Higher Ramanujan equations and periods of abelian varieties. (English) Zbl 07726588

Memoirs of the American Mathematical Society 1391. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6019-8/pbk; 978-1-4704-7324-2/ebook). xxv, 125 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv Link

The trace and the deltoid of \(\mathrm{SU}(3)\). (La trace et le deltoïde de \(\mathrm{SU}(3)\).) (French. English summary) Zbl 07605568

Ballet, Stéphane (ed.) et al., Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 770, 205-221 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Local geometry of the Gromov-Hausdorff metric space and totally asymmetric finite metric spaces. (English. Russian original) Zbl 1479.51016

J. Math. Sci., New York 259, No. 5, 754-760 (2021); translation from Fundam. Prikl. Mat. 22, No. 6, 263-272 (2019).
MSC:  51F99 51K05
PDFBibTeX XMLCite
Full Text: DOI

How many zeroes? Counting solutions of systems of polynomials via toric geometry at infinity. (English) Zbl 1483.13001

CMS/CAIMS Books in Mathematics 2. Cham: Springer (ISBN 978-3-030-75173-9/hbk; 978-3-030-75174-6/ebook). xv, 352 p. (2021).
PDFBibTeX XMLCite
Full Text: DOI

Manifolds of mappings for continuum mechanics. (English) Zbl 1445.58002

Segev, Reuven (ed.) et al., Geometric continuum mechanics. Cham: Birkhäuser. (ISBN 978-3-030-42682-8/hbk; 978-3-030-42685-9/pbk; 978-3-030-42683-5/ebook). Advances in Mechanics and Mathematics 43. Advances in Continuum Mechanics, 3-75 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Some classes of homeomorphisms that preserve multiplicity and tangent cones. (English) Zbl 1442.14017

Castro-Jiménez, Francisco-Jesús (ed.) et al., A panorama of singularities. A panorama on singular varieties. Conference to celebrate Lê Dũng Tráng’s 70th birthday, University of Seville, IMUS, Spain, February 7–10, 2017. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 742, 189-200 (2020).
MSC:  14B05 32S50
PDFBibTeX XMLCite
Full Text: DOI arXiv

Dimensions of affine Deligne-Lusztig varieties: a new approach via labeled folded alcove walks and root operators. (English) Zbl 07128902

Memoirs of the American Mathematical Society 1260. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3676-6/pbk; 978-1-4704-5403-6/ebook). v, 101 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Geometry of Lagrangian Grassmannians and nonlinear PDEs. (English) Zbl 1420.35018

Gutt, Jan (ed.) et al., Geometry of Lagrangian Grassmannians and nonlinear PDEs, Warsaw, Poland, September 5–9, 2016. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Cent. Publ. 117, 9-44 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field